# SDR QXEA200501770

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 10,389 hours, 10,824 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2308: AUTO FEATHER WOULD NOT ARM ON TAXI.  OPS CHECK OK WHILE A/C IS STATIC.  MAINTENANCE UPON INSPECTION FOUND NO FAULTS IN CDS.  POWER DOWN A/C AND REINITIALIZED A/C.  PERFORMED OPS TEST OF AUTO FEATHER SYSTEM IN BOTH MODES WITHOUT ENGINES RUNNING AND WITH ENGINES RUNNING.  OPS TESTED GOOD IAW AMM TASK 61-20-00-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
